# SDR SWAA2022113068284

- Difficulty date: November 6, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 794-807 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP,  BS 794 - 807, S25R. WL 157.   REPLACED THE STRAP IAW SRM 51-40-02, SRM 51-10-02, PARAGRAPH 9, AND DWG 146A8340, SHEET 24, REV A .
